iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyburning sensationI experience intense heat on my face, especially at night. Why?

Why do I experience intense heat on my face, particularly at night?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At April 12, 2024
Reviewed AtApril 12, 2024

Patient's Query

Hello doctor,

I experience a sensation of intense heat on my face, particularly on my cheeks and ears. My face also appears visibly red. This discomfort typically occurs at night, especially after eating or consuming tea or coffee. Please help.

Thank you.

Hi,

Welcome to icliniq.com.

I read your query and can understand your concern.

It appears that you are experiencing a condition known as urticaria, which is characterized by an allergic reaction to various stimuli, including temperature changes both externally and internally. External factors such as sun exposure, variations in climate, and contact with allergens like fabrics or paints can contribute to this condition. Internal factors, such as stress, changes in body temperature after bathing, or consuming hot and spicy food, may also trigger urticaria. Unfortunately, as this is an internal allergic reaction, it does not have a permanent cure. I suggest the following for effective management:

  1. Tablet Allegra M (Fexofenadine 120 mg and Montelukast 10 mg): Take one tablet daily after dinner for three weeks. This medication can be used whenever symptoms arise.

  2. Physiogel hypoallergenic calming relief lotion or Calamine lotion: Apply as a moisturizer to the entire body and face to soothe the skin. Consult your doctor and take the medicines accordingly.

  3. Cold compresses: Apply on the affected areas for relief.

  4. Avoid hot and spicy foods and drinks.

  5. In severe cases, I suggest expert consultation for injections to expedite symptom relief.

I hope this helps.

Please revert in case of further queries.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sandhya Narayanan Kutty
Dr. Sandhya Narayanan Kutty

Venereology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy